Side effects?

Discussion in 'IUDs' started by BunnyGirl19, May 16, 2015.


 

Dear Members: We have operated this forum since 2002. We currently have over 12,000 members that have free access to thousands of health related discussions. We rely on you as a member to peruse our health articles but do need your help in ensuring that the site will continue to operate for years to come. We ask that you CLICK ON OUR ADS to support the site. Thank you for your trust.

  1. BunnyGirl19

    BunnyGirl19 Super Moderator Staff Member

    I had a Paragard inserted in January and started having all sorts of issues ever since. About two weeks after getting it I started having intermittent headaches which have gradually progressed to being constant. I have constant body aches and insomnia. I also started developing heartburn and more recently gallbladder symptoms. I've got patches of scaly rash in several places now too (forearm, shoulder, back, ankle, hip). None of these are typical for me. I should also mention that I've had daily spotting since it was placed with occasional days where I am gushing blood for a few hours before it goes back to the usual spotting. I'm always having pain and cramping in my uterus as well. I've been told the bleeding and cramping is totally normal and eventually my body will adjust to having the IUD. I was also told the other issues that popped up since then could not possibly be related due to no hormones i it, but googling I find other women with similar issues and some reports of copper imbalance causing PCOS and/or estrogen dominance issues. My GYN refuses to remove my IUD until I've had it one full year first and I can just barely feel the end of my strings at the opening to my cervix so even if I was feeling brave I couldn't attempt to remove it myself either as there is nothing I can grab onto.

    Has anyone else had these symptoms with Paragard? Or am I just crazy, as the GYN implies?

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

  2. lovelypink

    lovelypink New Member

    I had used IUD and it produces bad odor and experienced pain during intimate moments.

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

  3. ANELLE

    ANELLE New Member


    I had my paraguard inserted September 2014. Minimal pain during insertion, next month spotting and gushing of blood as if my water broke. Second month greenish discharge, treated with vaginal antibiotic gel. Long periods of 8 to 10 days that would affect my vaginal ph. Each month had yellowish mucus coming out 5 in out of my vagina, could only break off with toilet paper. Pantyliners every second of my life, always had yellow yucky stuff. Test for bacterial vaginosis negative, only ph abnormal. Between. Discharge and long periods, intercourse rarely, and sometimes could not feel a thing due to too much mucus. After 10 months I could not bare the mucus, which I was told is normal, I went to have the copper iud out, and had some spotting, but the next day no mucus, my Pantyliners is now clean all day long. The doctor showed me the iud when taken out it was coated in that mucus and I asked him, do you see all the mucus in there also, he said yes, but it can be normal, or maybe the string is irritating the mucus producing glands on the cervix. Anyway, next day experienced dizziness, I had to sit on the floor at some point. Insomnia possible during use, once a night I would wake up and try to fall asleep, but did not necesarilly connect the dots. Change in mood yes, less patience with my family, and it wasn't even hormonal. After removal my breasts are tingly, I have some galactorrhea ( drainage, small amount though), very exacerbated pms symptoms I would say.
    Will use condoms during fertile days and use the calendar method otherwise, I don't want hormones, bad past experience. I hope this helps someone in some way. I know iuds work for some, but 10 months is a.bit much for my body to not have adjusted to it.

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

  4. ANELLE

    ANELLE New Member

    And what do you mean obgyn refuses? It's what the patient wants, it's your right to refuse not his/ hers. Mine said you don't have to explain your reasons to me...if your gut feeling is to take it out, just do it....I went back and forth for 2 weeks.and I called one day and said I want it removed today..and they accomodated...a patient can refuse a blood transfusion, a medication ...no, that's not right...

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

  5. BunnyGirl19

    BunnyGirl19 Super Moderator Staff Member

    It's apparently an insurance thing. If it's removed before one year you have to pay for it and I was quoted $1200. I can't afford that. I did get my strings shortened and tucked and I'm not having anywhere near the issues with my cervix that I was. The only concern with that though, is that I can't check if it's in place because I no longer have strings coming out my cervix. Too bad the string adjustments didn't fix the constant period cramp sensation.

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

Share This Page

SUPPORT OUR WEBSITE, CLICK OUR ADS